# SDR ORJA98244

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MS21042L3
- Condition: Corroded
- Location: Bs 1211-1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON STRINGER 29R HI-LOCK NUTS BETWEEN STATION 1211 AND 1250.  REMOVED AND REPLACED NUTS IAW DC-9 SRM 51-30-1.  (M)
